# SDR GLBA20060909

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 22,492 hours, 27,371 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303-309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION MAINTENANCE FOUND A 6 INCH CRACK 27.5 INCHES RT OF THE BELLY CENTERLINE FROM FS 303.75 TO FS 309.75.MAINTENANCE REPAIRED THE 6 INCH CRACK 27.5 INCHES RT OF THE BELLY CENTERLINE FROM FS 303.75 TO 309.75  IAW  SRM 51-70 AND TC 8.2.1. REPAIR DIMENSIONS 6.375 INCHES BY 15.750 INCHES. INSERT 11.750 INCHES BY 4.375 INCHES.
